Volume 24, 2020
|Page(s)||581 - 606|
|Published online||09 October 2020|
The probabilities of large deviations for a certain class of statistics associated with multinomial distribution
Institute of Mathematics, Academy of Sciences of Uzbekistan,
Mirzo Ulugbek str., 81,
* Corresponding author: email@example.com
Accepted: 3 August 2020
Let η = (η1, …, ηN) be a multinomial random vector with parameters n = η1 + ⋯ + ηN and pm > 0, m = 1, …, N, p1 + ⋯ + pN = 1. We assume that N →∞ and maxpm → 0 as n →∞. The probabilities of large deviations for statistics of the form h1(η1) + ⋯ + hN(ηN) are studied, where hm(x) is a real-valued function of a non-negative integer-valued argument. The new large deviation results for the power-divergence statistics and its most popular special variants, as well as for several count statistics are derived as consequences of the general theorems.
Mathematics Subject Classification: 60F10 / 62E20 / 62G20
Key words: Chi-square statistic / count statistics / log-likelihood ration statistic / large deviations / multinomial distribution / Poisson distribution / power divergence statistics
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.